# SDR 96ZZZX6040

- Difficulty date: November 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3417
- Make and model: Cvac 340D
- Aircraft serial: 48
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 565
- Part time: 58,121 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YIP - DURING BELT FRAME INSPECTION PER AD 74-16-01, LONGERON 12R WAS FOUND CRACKED.  REFERENCE:  OPERATOR CONTROL NRS ZIAA96073,  96ZZZX6041, 96ZZZX6042, AND 96ZZZX6043.
